# SDR SWIA2020091652560

- Difficulty date: July 24, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Condition: Chafed
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP STUB FAIRING IS CHAFED.  C-CHECK RO 9/12/2020.  FOUND LT FLAP STUB FAIRING OUT OF LIMIT, NO ALLOWABLE DAMAGE APPLIED.  TRANSFERRED PARTS (SEALS AND RETAINERS) FROM DAMAGED FAIRING TO NEW AND COMPLETE ASSEMBLED NEW LT STUB FAIRING ASSY 601R31199-91 PO# 7757-00008 FOR REPLACING, REF BOMBARDIER DWG, CRJ 200 SRM.
